# SDR ASOA201100534

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK CORRODED. LOCATED AND DRILLED SEAT TRACK IAW SRM 51-40-11.  INSTALLED NEW SEAT TRACK IAW SRM 51-41-02.   THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
